# SDR KCSA202009251147

- Difficulty date: September 25, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 95,788 hours, 16,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Ud Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI 70700345 LEFT UPPER DECK DOOR BATTERY OK.  LIGHT INOPERABLE.
